# SDR C2XA10TY054

- Difficulty date: April 12, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 27,980 hours, 20,995 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BNA - SMOKE COMING FROM AREA OF THE PSU READING LIGHT ABOVE SEAT 1A.  REMOVED AND REPLACED BALLAST RT8400.  REMOVED AND REPLACED NR 1 PSU CIRCUIT BOARD.  OPS CHECK GOOD.
